# SDR CALA9700440

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- Engine: Ge CF650C2
- System (JASC): 7250 · Turbine Section
- Part: Turbine  Liner
- Part number: 9211M70G07
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

THE NR 2 MANIFOLD LIGHT AND FIRE WARNING LIGHT ILLUMINATED WHILE EN ROUTE.  THE FIRE BOTTLE WAS DISCHARGED AND THE NR 2 ENGINE WAS SHUT DOWN.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  *S/D*  A TURBINE MID FRAME LINER SEGMENT APPROXIMATELY 10 BY 3 IN AREA LIBERATED AND GOT TRAPPED AT LPT STAGE 1 NOZZLE.  ONE EACH LPT STAGE 1 BLADE FAILED AT THE PLATFORM IN HIGH CYCLE FATIGUE MODE DUE TO DISTURBANCE IN THE GAS FLOW.  MAJOR RESULTANT DAMAGE WAS OBSERVED IN THE LPT ROTOR AREA.
